# SDR 2007UALA03981

- Difficulty date: September 28, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 20,090 hours, 8,646 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.  RECORD PRESSURE PRIOR TO SERVICING.  *S/D*  OXYGEN PRESSURE AT 1430 ON EICAS, APPROX 1550 AT BOTTLE, SERVICED TO FULL ON BOTTLE (1750) EICAS READS 1610.
